# SDR HNAA2019042500119

- Difficulty date: April 24, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 47,720 hours, 41,046 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sleeve
- Condition: Leaking
- Location: Bleed Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  604     36-20  2030541  24APR19  PHL  CLOSE
      BLD 1 OVER TEMP ON C/O, RET TO FIELD, DECLARED EMERGENCY
                                          28507    00 MS
      HISTORY: .
FACT  24APR19  21:22  PHL
            INSPECTED AND FOUND, LEAKING DUCT SLEEVE FWD OF PACK 1 VALVE. R\R SLEEVE, LEAK AND OPS CHECK GOOD OK FOR SERVICE.
